# SDR 2008UALA04133

- Difficulty date: August 4, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 51,345 hours, 17,872 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DIFFICULT TO DISARM.  *S/D*  LANYARD AND D-RING -WERE INTERFERING WITH GIRT BAR.  SECURED LANYARD AND D-RING WERE INTERFERING WITH GIRT BAR.  DOOR ARMS AND DISARMS NORMALLY.
